RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 35(77), Number 1, Pages 175–186 (Mi msb5271)  

This article is cited in 1 scientific paper (total in 2 paper)

On the region of boundedness of a sequence of Dirichlet polynomials

A. F. Leont'ev


Full text: PDF file (1021 kB)

Bibliographic databases:
Received: 30.10.1953

Citation: A. F. Leont'ev, “On the region of boundedness of a sequence of Dirichlet polynomials”, Mat. Sb. (N.S.), 35(77):1 (1954), 175–186

Citation in format AMSBIB
\Bibitem{Leo54}
\by A.~F.~Leont'ev
\paper On the region of boundedness of a~sequence of Dirichlet polynomials
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 35(77)
\issue 1
\pages 175--186
\mathnet{http://mi.mathnet.ru/msb5271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69877}
\zmath{https://zbmath.org/?q=an:0058.06103}


Linking options:
  • http://mi.mathnet.ru/eng/msb5271
  • http://mi.mathnet.ru/eng/msb/v77/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Leont'ev, “On an estimate for a Dirichlet polynomial and some of its applications”, Math. USSR-Sb., 20:4 (1973), 575–586  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:177
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020